# SDR AALA202509255838

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,737 hours, 28,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING WIRING ON SEAT 20C LOOSE. RESTOWED EMERGENCY EXIT LIGHTING WIRING IN CLIPS ON SEAT 20C. PER AMM 33-51-11.
